# SDR DL72S952245

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND RT WING UPPER STR TO RIB CRACKED AT WS 629.00 2ND STR AFT OF VENT BOX. INSTALLED REPAIR DOUBLER PER M/M 57-13-0 PG 801.
